# SDR DALA2023050803569

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ANGLES (2 EA) OF FLIGHT ATTENDANT SEAT STOWAGE AREA AT AFT CABIN BULKHEAD DOOR (PTAS). SUMMARY OF NRC 00184: ANGLES (2 EA) OF FLIGHT ATTENDANT SEAT AT AFT CABIN BULKHEAD DOOR WERE EVALUATED AND REPAIRED AS FOLLOWS: LH HAND SIDE ANGLE WAS BLENDED OUT AND EVALUATED: WITH AN EDGE MARGIN OF 0.631" AND A REMAINING EDGE MARGIN OF 0.581" THEREFORE IT'S WITHIN OF LIMITS. THE RH HAND SIDE ANGLE WAS REPAIRED PER B717-200 SRM 52-10-02-2R AND SRM 52-00-00-1A. (LP #2756166)
